Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


reoccurring rash on back
Sep 3, 2009

Hi Dr,

Thanks so much for all you do! I have been hiv pos for 2 years, been on Atripla 1 year. I have never had rashes on my back or anywhere my entire life. For the past several months, I have had re-occurring rashes all over my back, raised, red, itchy, it sometimes creeps over my shoulders onto my upper chest. My doctor keeps telling me it's tinea versicolor, but I sometimes worry that it is a reaction to Atripla, I have had other reactions to Atripla, depression, anxiety, etc. I have taken the pills for what she says is tinea, but it never goes away and lately has been really bad:( Anything you can suggest would be so welcome.

Response from Dr. Frascino

Hi,

I would suggest you get a second opinion from a dermatologist. This would be the quickest and most effective way to resolve this problem.

Dr. Bob



Previous
Swine Flu, to vaccine or not to vaccine
Next
For the Worriers

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement